# SDR REXA2016070101347

- Difficulty date: July 1, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BELOW LEFT WINDSHIELD SIDE POST SUPPORT IS CRACKED.  REMOVED AND REPLACED WEB BELOW LEFT WINDSHIELD SIDE POST IAW SRM 51-42-06.
